# SDR SWAA2022121973513

- Difficulty date: November 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN BS 380 - 400, RBL 41, WL 208.1 INTERCOSTAL WAS CRACKED.  INSTALLED EWIS PROTECTION IAW AMM 20-60-07-913-801.   REMOVED THE INTERCOSTAL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED THE INTERCOSTAL IAW SRM 51-40-05-0G-0.  APPLIED PRIMER IAW SRM 51-20-01-0G-0.   INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02-0G-0.  REMOVED EWIS PROTECTION IAW 20-60-07-913-801.
